My daughter is a healthy 23 years old had a severe allergic reaction last night after Bactrim and peanut putter... she had a real bad headache, red eyes... face... arms, legs, itching... temperature more than 100... low blood pressure a little difficult to breath... this never happen before... This morning she is much better after Benadryl
22 Aug 2010
Anyone can develop an allergy at any time. Many are allergic to sulfa, the main ingredient in Bactrim and Septra. I didn't think fever was a symptom of allergy, but it might be. You probably should let the doctor who prescribed the Bactrim know about her reaction. It may be a sign that she shouldn't take it anymore. Some allergies get much worse each time you have a reaction. Some happen after an accumulation of the substance the person is allergic to. Definitely watch her very closely. If there is anymore swelling of the throat, mouth, tongue, or if she is having a hard time breathing, she may need to go to the ER.
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... me Zithromax and am nervous about taking it and having another allergic reaction. Are there any of the same ingrediants in these antibiodics? Do ...
1 answer • 19 Oct 2009
1 answer • 5 Dec 2009
Can a person have delayed reaction to bactrim? How common is this? Besides iv Solumedrol any partic?
20 yr old Indian Girl was on Bactrim for 10 days. she developed a a genralized skin rash after 10 days. She was diagnosed as allergic reaction to ...
1 answer • 5 Feb 2010
My mother was diagnosed with typhoid fever and prescribed bactrim (800mg sulfa). She has been in bed
... all day because she says she feels dizzy. Is this something to be concerned about?
1 answer • 3 Sep 2010
I recently got an allergic reaction but im not sure what it was to because ive never had one and got a rash all over my body except for my face and I ...
0 answers • 25 Mar 2014